# SDR C2XA01TY164

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: DMNI5042
- Part serial: 18537
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection the lower TCAS antenna was found with corrosion on the base. Maintenance removed and replaced the antenna, operational checked good. I.A.W.-EMB-AMM-34-43-03. Repair procedure was satisfactory and the aircraft will be released upon complection of inspection.
